Alert archive / Washington / Red Flag Warnings in 2012
Red Flag Warning 11, NWS Pendleton, OR
NWS Pendleton, OR issued this red flag warning at Sep 21, 2012, 1:40 PM PDT for Clark County, Cowlitz County, Skamania County, Washington. It took effect at Sep 22, 2012, 12:00 AM PDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2012, 1:40 PM PDT (20:40 UTC)
- In effect from
- Sep 22, 2012, 12:00 AM PDT
- Expired
- Sep 23, 2012, 8:05 AM PDT
- In force
- 32 hr
- Issued by
- NWS Pendleton, OR
Counties Clark County, WA, Cowlitz County, WA, Skamania County, WA
The radar
The Portland,OR radar (KRTX), 56 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
897 WWUS86 KPDT 212040 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 140 PM PDT FRI SEP 21 2012 ...THUNDERSTORMS FRIDAY NIGHT THROUGH SUNDAY EVENING... WAZ609-681-221400- /O.UPG.KPDT.FW.A.0007.120922T1200Z-120923T0700Z/ /O.NEW.KPDT.FW.W.0011.120922T0700Z-120924T0600Z/ EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- YAKAMA ALPINE DISTRICT- 140 PM PDT FRI SEP 21 2012 ...RED FLAG WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT SUNDAY FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES WA609 AND WA681... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN WASHINGTON...FIRE WEATHER ZONE 609 EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES AND FIRE WEATHER ZONE 681 YAKAMA ALPINE DISTRICT. * TIMING...ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AND REMAIN POSSIBLE THROUGH SUNDAY EVENING. * THUNDERSTORMS...STORMS WILL BE HIGH BASED AND COULD PRODUCE OUTFLOW WINDS UP TO 45 MPH. * PRECIPITATION...VERY LITTLE RAIN IS EXPECTED WITH LESS THAN 0.10 INCHES UNDER THUNDERSTORM CORES. * LIGHTNING ACTIVITY LEVEL...2-3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ609>611-630-221400- /O.UPG.KPDT.FW.A.0007.120922T0100Z-120923T0700Z/ /O.NEW.KPDT.FW.W.0011.120922T0700Z-120924T0600Z/ EAST SLOPES OF NORTH OREGON CASCADES- EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST- CENTRAL MOUNTAINS OF OREGON- 140 PM PDT FRI SEP 21 2012 ...RED FLAG WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT SUNDAY FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR609...OR610...OR611 AND OR630... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 609 EAST SLOPES OF NORTH OREGON CASCADES...FIRE WEATHER ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES...FIRE WEATHER ZONE 611 DESCHUTES NATIONAL FOREST AND FIRE WEATHER ZONE 630 CENTRAL MOUNTAINS OF OREGON. * TIMING...ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AND REMAIN POSSIBLE THROUGH SUNDAY EVENING. * THUNDERSTORMS...STORMS WILL BE HIGH BASED AND COULD PRODUCE OUTFLOW WINDS UP TO 45 MPH. * PRECIPITATION...VERY LITTLE RAIN IS EXPECTED WITH LESS THAN 0.10 INCHES UNDER THUNDERSTORM CORES. * LIGHTNING ACTIVITY LEVEL...2-3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ631-632-WAZ631-675-221400- /O.UPG.KPDT.FW.A.0007.120922T1200Z-120923T0700Z/ /O.NEW.KPDT.FW.W.0011.120922T1200Z-120924T0600Z/ COLUMBIA BASIN OF OREGON-SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- LOWER COLUMBIA BASIN OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 140 PM PDT FRI SEP 21 2012 ...RED FLAG WARNING IN EFFECT FROM 5 AM SATURDAY TO 11 PM PDT SUNDAY FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR631...OR632...WA631 AND WA675... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 11 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 631 COLUMBIA BASIN OF OREGON AND FIRE WEATHER ZONE 632 SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. IN WASHINGTON...FIRE WEATHER ZONE 631 LOWER COLUMBIA BASIN OF WASHINGTON AND FIRE WEATHER ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN. * TIMING...ISOLATED THUNDERSTORMS WILL MOVE INTO THE AREA DURING THE DAY SATURDAY AND COULD BECOME SCATTERED IN COVERAGE BY AFTERNOON. STORMS WILL REMAIN POSSIBLE THROUGH SUNDAY EVENING. * THUNDERSTORMS...STORMS WILL BE HIGH BASED AND COULD PRODUCE OUTFLOW WINDS UP TO 45 MPH. * PRECIPITATION...VERY LITTLE RAIN IS EXPECTED WITH LESS THAN 0.10 INCHES UNDER THUNDERSTORM CORES. * LIGHTNING ACTIVITY LEVEL...2-3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ633>635-638-WAZ633-221400- /O.NEW.KPDT.FW.W.0011.120922T1200Z-120924T0600Z/ NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT- WALLOWA DISTRICT-BAKER VALLEY-BLUE MOUNTAINS OF WASHINGTON- 140 PM PDT FRI SEP 21 2012 ...RED FLAG WARNING IN EFFECT FROM 5 AM SATURDAY TO 11 PM PDT SUNDAY FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR633...OR634...OR635...OR638 AND WA633... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 11 PM PDT SUNDAY. * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 633 NORTHERN BLUE MOUNTAINS OF OREGON...FIRE WEATHER ZONE 634 EAGLE CAP DISTRICT... FIRE WEATHER ZONE 635 WALLOWA DISTRICT AND FIRE WEATHER ZONE 638 BAKER VALLEY. IN WASHINGTON...FIRE WEATHER ZONE 633 BLUE MOUNTAINS OF WASHINGTON. * TIMING...ISOLATED THUNDERSTORMS WILL MOVE INTO THE AREA DURING THE DAY SATURDAY AND COULD BECOME SCATTERED IN COVERAGE BY AFTERNOON. STORMS WILL REMAIN POSSIBLE THROUGH SUNDAY EVENING. * THUNDERSTORMS...STORMS WILL BE HIGH BASED AND COULD PRODUCE OUTFLOW WINDS UP TO 45 MPH. * PRECIPITATION...VERY LITTLE RAIN IS EXPECTED WITH LESS THAN 0.10 INCHES UNDER THUNDERSTORM CORES. * LIGHTNING ACTIVITY LEVEL...2-3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
5 follow-up statements
449 WWUS86 KPDT 221250 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 550 AM PDT SAT SEP 22 2012 ...THUNDERSTORMS TODAY THROUGH SUNDAY EVENING... ORZ609>611-630>635-638-WAZ609-631-633-675-681-230000- /O.CON.KPDT.FW.W.0011.000000T0000Z-120924T0600Z/ EAST SLOPES OF NORTH OREGON CASCADES- EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST- CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT- WALLOWA DISTRICT-BAKER VALLEY- EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- LOWER COLUMBIA BASIN OF WASHINGTON-BLUE MOUNTAINS OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN-YAKAMA ALPINE DISTRICT- 550 AM PDT SAT SEP 22 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES WA609...OR610...OR611...OR630...OR631 AND OR632...WA681... WA609...WA631...WA675...WA681... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 609 EAST SLOPES OF NORTH OREGON CASCADES...ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES...ZONE 611 DESCHUTES NATIONAL FOREST...ZONE 630 CENTRAL MOUNTAINS OF OREGON...ZONE 631 COLUMBIA BASIN OF OREGON AND ZONE 632 SOUTHERN BLUE AND STRAWBERRY MOUNTAINS. IN WASHINGTON...FIRE WEATHER ZONE 609 EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES...ZONE 631 LOWER COLUMBIA BASIN OF WASHINGTON...ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN AND ZONE 681 YAKAMA ALPINE DISTRICT. * TIMING...ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AND REMAIN POSSIBLE THROUGH SUNDAY EVENING. * THUNDERSTORMS...STORMS WILL BE HIGH BASED AND COULD PRODUCE OUTFLOW WINDS UP TO 45 MPH. * PRECIPITATION...VERY LITTLE RAIN IS EXPECTED WITH LESS THAN 0.10 INCHES UNDER THUNDERSTORM CORES. * LIGHTNING ACTIVITY LEVEL...2-3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
593 WWUS86 KPDT 221746 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1046 AM PDT SAT SEP 22 2012 ...THUNDERSTORMS TODAY THROUGH SUNDAY EVENING... ORZ609>611-630>635-638-WAZ609-631-633-675-681-230600- /O.CON.KPDT.FW.W.0011.000000T0000Z-120924T0600Z/ EAST SLOPES OF NORTH OREGON CASCADES- EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST- CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT- WALLOWA DISTRICT-BAKER VALLEY- EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- LOWER COLUMBIA BASIN OF WASHINGTON-BLUE MOUNTAINS OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN-YAKAMA ALPINE DISTRICT- 1046 AM PDT SAT SEP 22 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR609...OR610...OR611...OR630...OR631...OR632...OR633...OR634...OR635 AND OR638...WA609...WA631...WA633...WA675 AND WA681... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 609 EAST SLOPES OF NORTH OREGON CASCADES...ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES...ZONE 611 DESCHUTES NATIONAL FOREST...ZONE 630 CENTRAL MOUNTAINS OF OREGON...ZONE 631 COLUMBIA BASIN OF OREGON...ZONE 632 SOUTHERN BLUE AND STRAWBERRY MOUNTAINS...ZONE 633 NORTHERN BLUE MOUNTAINS OF OREGON...ZONE 634 EAGLE CAP DISTRICT...ZONE OR635 WALLOWA DISTRICT AND OR638 BAKER VALLEY. IN WASHINGTON...FIRE WEATHER ZONE 609 EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES...ZONE 631 LOWER COLUMBIA BASIN OF WASHINGTON...ZONE 633 BLUE MOUNTAINS OF WASHINGTON...ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN AND ZONE 681 YAKAMA ALPINE DISTRICT. * TIMING...ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND REMAIN POSSIBLE THROUGH SUNDAY EVENING. * THUNDERSTORMS...STORMS WILL BE HIGH BASED AND COULD PRODUCE OUTFLOW WINDS UP TO 45 MPH. * PRECIPITATION...VERY LITTLE RAIN IS EXPECTED WITH LESS THAN 0.10 INCHES UNDER THUNDERSTORM CORES. * LIGHTNING ACTIVITY LEVEL...2-3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
903 WWUS86 KPDT 230333 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 833 PM PDT SAT SEP 22 2012 ...THUNDERSTORMS TONIGHT THROUGH SUNDAY EVENING... ORZ609-WAZ609-681-230445- /O.CAN.KPDT.FW.W.0011.000000T0000Z-120924T0600Z/ EAST SLOPES OF NORTH OREGON CASCADES- EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES- YAKAMA ALPINE DISTRICT- 833 PM PDT SAT SEP 22 2012 ...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR609...WA609...AND WA681... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE RED FLAG WARNING. THE THREAT OF THUNDERSTORMS HAS ENDED FOR TONIGHT IN THE EAST SLOPES OF THE NORTH OREGON CASCADES...THE EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES AND THE YAKAMA ALPINE DISTRICT. MOISTURE IS STILL EXPECTED TO WRAP AROUND AN UPPER LOW FROM THE EAST ON SUNDAY...BUT THE AIR MASS WILL BE FAIRLY STABLE AND ONLY A FEW LIGHT SHOWERS ARE EXPECTED. $$ ORZ610-611-630>635-638-WAZ631-633-675-231145- /O.CON.KPDT.FW.W.0011.000000T0000Z-120924T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST- CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT- WALLOWA DISTRICT-BAKER VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- BLUE MOUNTAINS OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 833 PM PDT SAT SEP 22 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR610...OR611...OR630...OR631...OR632...OR633...OR634...OR635 AND OR638...WA631...WA633...AND WA675... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 609 EAST SLOPES OF NORTH OREGON CASCADES...ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES...ZONE 611 DESCHUTES NATIONAL FOREST...ZONE 630 CENTRAL MOUNTAINS OF OREGON...ZONE 631 COLUMBIA BASIN OF OREGON...ZONE 632 SOUTHERN BLUE AND STRAWBERRY MOUNTAINS... ZONE 633 NORTHERN BLUE MOUNTAINS OF OREGON...ZONE 634 EAGLE CAP DISTRICT...ZONE OR635 WALLOWA DISTRICT AND OR638 BAKER VALLEY. IN WASHINGTON...FIRE WEATHER ZONE 609 EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES...ZONE 631 LOWER COLUMBIA BASIN OF WASHINGTON...ZONE 633 BLUE MOUNTAINS OF WASHINGTON... ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN AND ZONE 681 YAKAMA ALPINE DISTRICT. * TIMING...ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP REDEVELOP OVERNIGHT WITH THE POSSIBILITY OF CONTINUING THROUGH SUNDAY EVENING. * THUNDERSTORMS...STORMS WILL BE HIGH BASED AND COULD PRODUCE OUTFLOW WINDS UP TO 45 MPH. * PRECIPITATION...VERY LITTLE RAIN IS EXPECTED WITH LESS THAN 0.10 INCHES UNDER THUNDERSTORM CORES. * LIGHTNING ACTIVITY LEVEL...2-3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
363 WWUS86 KPDT 231109 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 409 AM PDT SUN SEP 23 2012 ...THUNDERSTORMS THIS MORNING THROUGH THIS EVENING... ORZ610-611-630>635-638-WAZ631-633-675-240000- /O.CON.KPDT.FW.W.0011.000000T0000Z-120924T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST- CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT- WALLOWA DISTRICT-BAKER VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- BLUE MOUNTAINS OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 409 AM PDT SUN SEP 23 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR610...OR611...OR630...OR631...OR632... OR633...OR634...OR635...OR638...WA631...WA633 AND WA675... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * AFFECTED AREA...IN OREGON...FIRE WEATHER ZONE 609 EAST SLOPES OF NORTH OREGON CASCADES...ZONE 610 EAST SLOPES OF CENTRAL OREGON CASCADES...ZONE 611 DESCHUTES NATIONAL FOREST...ZONE 630 CENTRAL MOUNTAINS OF OREGON...ZONE 631 COLUMBIA BASIN OF OREGON...ZONE 632 SOUTHERN BLUE AND STRAWBERRY MOUNTAINS... ZONE 633 NORTHERN BLUE MOUNTAINS OF OREGON...ZONE 634 EAGLE CAP DISTRICT...ZONE OR635 WALLOWA DISTRICT AND OR638 BAKER VALLEY. IN WASHINGTON...FIRE WEATHER ZONE 609 EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES...ZONE 631 LOWER COLUMBIA BASIN OF WASHINGTON...ZONE 633 BLUE MOUNTAINS OF WASHINGTON... ZONE 675 EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN AND ZONE 681 YAKAMA ALPINE DISTRICT. * TIMING...ISOLATED TO SCATTERED THUNDERSTORMS WILL REDEVELOP THIS MORNING WITH THE POSSIBILITY OF CONTINUING THROUGH THIS EVENING. * THUNDERSTORMS...STORMS WILL BE HIGH BASED AND COULD PRODUCE OUTFLOW WINDS UP TO 45 MPH. * PRECIPITATION...VERY LITTLE RAIN IS EXPECTED WITH LESS THAN 0.10 INCHES UNDER THUNDERSTORM CORES. * LIGHTNING ACTIVITY LEVEL...2-3. * IMPACTS...FREQUENT LIGHTNING AND CRITICALLY DRY FUELS MAY RESULT IN NUMEROUS FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
298 WWUS86 KPDT 231505 RFWPDT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 805 AM PDT SUN SEP 23 2012 ORZ610-611-630>635-638-WAZ631-633-675-231615- /O.CAN.KPDT.FW.W.0011.000000T0000Z-120924T0600Z/ EAST SLOPES OF CENTRAL OREGON CASCADES-DESCHUTES NATIONAL FOREST- CENTRAL MOUNTAINS OF OREGON-COLUMBIA BASIN OF OREGON- SOUTHERN BLUE AND STRAWBERRY MOUNTAINS- NORTHERN BLUE MOUNTAINS OF OREGON-EAGLE CAP DISTRICT- WALLOWA DISTRICT-BAKER VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- BLUE MOUNTAINS OF WASHINGTON- EASTERN WASHINGTON SOUTHERN COLUMBIA BASIN- 805 AM PDT SUN SEP 23 2012 ...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS PRODUCING ABUNDANT LIGHTNING ACROSS FIRE WEATHER ZONES OR610...OR611... OR630...OR631...OR632...OR633...OR634...OR635...OR638...WA631... WA633 AND WA675... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE RED FLAG WARNING. ALTHOUGH SHOWERS WILL CONTINUE THROUGH THIS EVENING...THUNDERSTORMS WITH ABUNDANT LIGHTNING ARE NO LONGER EXPECTED. THERE MAY STILL BE A FEW ISOLATED THUNDERSTORMS THIS AFTERNOON...BUT LIGHTNING WILL BE MINIMAL AND STORMS WILL BE ACCOMPANIED BY RAIN. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/PENDLETON (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this red flag warning went out at Sep 21, 9:35 AM PDT, 4 hours 5 minutes earlier.
Area forecast discussion, Sep 21, 9:35 AM PDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
935 AM PDT FRI SEP 21 2012
.UPDATE...HIGH PRESSURE CONTINUES TO DOMINATE THE AREAS WEATHER WITH
DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES. SMOKE FROM SURROUNDING
FIRES HAVE SETTLED ACROSS THE NORTHERN AND EASTERN HALF OF OUR AREA
THAT HAS PROMPTED A AIR QUALITY ALERT THAT WILL BE EXPANDED INTO
THIS WEEKEND. THIS INCLUDES THE YKM/KITTITAS VALLEYS OF WASHINGTON
ALONG WITH THE COLUMBIA BASIN AND FOOTHILLS OF THE BLUE MOUNTAINS
INTO OREGON. UNION AND WALLOWA COUNTIES ARE INCLUDED AS WELL.
OTHERWISE THE REMAINDER OF THE FORECAST APPEARS ON TRACK FOR NOW.
&&
.AVIATION...18Z TAFS...SMOKE FROM AREA WILDFIRES WILL CONTINUE TO
IMPACT THE TAF SITES TODAY THROUGH TOMORROW. MVFR CONDITIONS IN
LOWER VISIBILITIES DUE TO SMOKE AND HAZE WILL BE POSSIBLE...THOUGH
VFR CONDITIONS WILL BE PREVAILING. SURFACE WINDS WILL INCREASE AT
KDLS THIS AFTERNOON WITH GUSTS 20 TO 25 KTS. EXPECT THE WINDS TO
DECREASE LATER TONIGHT. DMH
&&
.PREV DISCUSSION... /ISSUED 600 AM PDT FRI SEP 21 2012/
SHORT TERM...TODAY THROUGH SUNDAY...A HIGH AMPLITUDE HIGH PRESSURE
RIDGE ALOFT WILL PERSIST OVER THE FORECAST AREA FOR ANOTHER DAY WITH
VERY WARM TEMPERATURES...LIGHT WINDS AND MOSTLY CLEAR SKIES. THE
BIGGEST CONCERNS TODAY WILL BE THE THICK SMOKE IN THE ATMOSPHERE DUE
TO THE MANY WILDFIRES IN THE REGION...AND ALSO THE THREAT OF
THUNDERSTORMS THIS WEEKEND. CURRENTLY A FIRE WEATHER WATCH IS IN
EFFECT BEGINNING THIS EVENING TO EARLY SATURDAY MORNING FOR
SOUTHWEST PORTIONS OF THE AREA. THEN THE AREAL COVERAGE OF THE RFW
IS EXPANDED TO COVER MOST OF THE FORECAST AREA DURING THE DAY ON
SATURDAY DUE TO THE EXPECTATION OF MORE WIDESPREAD THUNDERSTORMS ON
SATURDAY. THIS WILL CONTINUE UNTIL LATE SATURDAY NIGHT. THE WATCH
WILL NEED TO BE UPGRADED TO A WARNING ON TODAY'S DAY SHIFT OR
DROPPED...BUT MY FEELING IS THAT IT SHOULD BE UPGRADED TO A RED FLAG
WARNING AS CONFIDENCE IS INCREASING FOR THUNDERSTORMS THIS EVENING
THROUGH LATE SATURDAY EVENING. THE FIRE WEATEHR WATCH IS FOR
THUNDERSTORMS WITH ABUNDANT LIGHTNING AS A PACIFIC LOW PRESSURE
SYSTEM MOVES INTO THE REGION THIS WEEKEND. THE GFS IS MUCH FURTHER
NORTH WITH THE TRACK OF THIS LOW THAN THE ECMWF...AND THIS HAS BEEN
THE CASE FOR THE PAST COUPLE OF DAYS AT LEAST. AS A RESULT
CONFIDENCE OF THE TRACK OF THIS WEATHER SYSTEM IS STILL LOW...AS IS
WHERE THE BULK OF THE PRECIPITATION WILL FALL. IF THE GFS IS CORRECT
THIS COULD MEAN SOME WELL NEEDED RAINFALL FOR THE FORECAST AREA. IF
THE ECMWF TURNS OUT TO BE THE CORRECT MODEL THEN MOST OF THE PRECIP
WILL GO SOUTH OF THE FORECAST AREA INTO SOUTHERN OREGON AND NORTHERN
CALIFORNIA. TEMPERATURES ARE EXPECTED TO COOL OFF AFTER TODAY...
POSSIBLY COOLING OFF TO NORMAL HIGHS. THE SMOKE IN THE FORECAST AREA
HAS THICKENED TO THE POINT OF POOR AIR QUALITY AND UNHEALTHY LEVELS.
AS SUCH AN AIR QUALITY ALERT IS ALSO IN EFFECT FOR THE FORECAST AREA
THROUGH TODAY. EVEN THOUGH THERE IS GOOD VERTICAL MIXING IN THE
AFTERNOON THERE IS A LACK OF HORIZONTAL WINDS TO CARRY THE SMOKE OUT
OF THE REGION AND THEREFORE IT KEEPS BUILDING UP...ESPECIALLY AT
NIGHT WHEN TEMPERATURE INVERSIONS ARE THE STRONGEST. THERE SHOULD BE
IMPROVEMENT WHEN THE PACIFIC NOW PRESSURE SYSTEM MOVES INTO THE
REGION THIS WEEKEND. 88
LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...UPPER LOW WILL STILL BE
OVER THE FORECAST AREA SUNDAY NIGHT. MID LEVEL MOISTURE, DYNAMIC
LIFT, AND WEAK ELEVATED INSTABILITY WILL KEEP A SLIGHT OF SHOWERS
AND THUNDERSTORMS THROUGH SUNDAY EVENING WITH THE CHANCES FOR
CONVECTIVE SHOWERS DECREASING TO NIL BY MIDNIGHT. BY DAYBREAK MONDAY
THE LOW MOVES EAST INTO IDAHO WITH MEAGER WRAP AROUND MOISTURE
KEEPING A SLIGHT CHANCE OF SHOWERS IN THE SOUTHERN BLUE MOUNTAINS
UNTIL NOON AND THEN A SLIGHT CHANCE OF THUNDERSTORMS IN THE SOUTHERN
BLUE MOUNTAINS AND THE WALLOWA MOUNTAINS MONDAY AFTERNOON AND EARLY
EVENING. OTHERWISE, AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BUILD
INTO CENTRAL AND NORTH CENTRAL OREGON MONDAY AFTERNOON/EVENING AND
THEN MOVE INTO NORTHEAST OREGON AND SOUTHEAST WASHINGTON OVERNIGHT
AND DURING THE DAY ON TUESDAY. THE RIDGE WILL PRODUCE SINKING MOTION
AND THUS DRY CONDITIONS ON TUESDAY. IN THE FORECAST AREA FOR DRY
CONDITIONS IN SOUTHEAST WASHINGTON AND ALSO IN NORTH CENTRAL AND
NORTHEAST OREGON. HOWEVER, THERE WILL BE A SLIGHT CHANCE OF
AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS IN CENTRAL AND
EAST CENTRAL OREGON. A VERY WEAK COLD FRONT WILL MOVE THROUGH THE
FORECAST AREA AND USHER IN A MARINE PUSH TUESDAY NIGHT, BUT THIS
WILL BRING JUST SOME MID LEVEL CLOUDS AND NO PRECIPITATION ASIDE
FROM A MOUNTAIN SPRINKLE. OTHERWISE, HIGH PRESSURE WILL DOMINATE THE
REGION WEDNESDAY AND THURSDAY. TEMPERATURES NEXT WEEK WILL BE COOLER
THAN RECENT DAYS, BUT STILL ABOVE NORMAL FOR LATE SEPTEMBER. POLAN
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 85 52 84 53 / 0 0 20 20
ALW 89 56 83 58 / 0 0 10 20
PSC 90 50 85 52 / 0 0 10 20
YKM 90 53 83 54 / 0 0 20 20
HRI 90 49 84 50 / 0 0 20 20
ELN 89 52 86 52 / 0 0 20 20
RDM 85 42 80 44 / 0 20 20 20
LGD 88 41 84 48 / 0 0 10 20
GCD 89 45 85 47 / 0 10 20 20
DLS 84 54 79 52 / 0 10 20 20
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM 6 PM PDT THIS EVENING THROUGH SATURDAY
EVENING ORZ041-042-505-506-509.
FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING
ORZ044-503-507-508.
AIR QUALITY ALERT UNTIL 5 PM PDT FRIDAY ORZ044-049-050-507.
WA...FIRE WEATHER WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING
WAZ024-026>029-520-521.
AIR QUALITY ALERT UNTIL 5 PM PDT FRIDAY WAZ026>029-520-521.
&&
THREAT INDEX
TODAY : GREEN
SATURDAY : GREEN
SUNDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
97/Hazardous weather outlook, Sep 21, 5:00 AM PDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT FRI SEP 21 2012
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
221145-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT FRI SEP 21 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
FIRE WEATHER WATCH
EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH CENTRAL OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN
BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
HIGHLANDS
CONTACT YOUR LOCAL FOREST OR LAND MANAGEMENT AGENCY FOR
CURRENT FIRE DANGER CONDITIONS IN YOUR AREA.
THUNDERSTORMS
NORTH CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES,
OCHOCO-JOHN DAY HIGHLANDS
SMOKE
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
KITTITAS VALLEY, YAKIMA VALLEY, LOWER COLUMBIA BASIN OF
WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON,
NORTHWEST BLUE MOUNTAINS OF WASHINGTON, EAST SLOPES OF THE
OREGON CASCADES, LOWER COLUMBIA BASIN OF OREGON, GRANDE RONDE
VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN
BLUE MOUNTAINS OF OREGON
A FIRE WEATHER WATCH IS IN EFFECT FOR THE AREAS LISTED ABOVE
BEGINNING THIS EVENING FOR ABUNDANT LIGHTNING WITH THUNDERSTORMS.
PLEASE REFER TO NWS HAZARD PRODUCT ID PDXRFWPDT FOR MORE DETAILS.
THUNDERSTORMS WILL BEGIN OVER NORTH CENTRAL OREGON...THE OCHOCO-JOHN
DAY HIGHLANDS AND THE EAST SLOPES OF THE OREGON CASCADES BEGINNING
LATE THIS AFTERNOON OR EARLY THIS EVENING AND WILL CONTINUE
OVERNIGHT.
DENSE SMOKE WILL CONTINUE ACROSS MUCH OF THE FORECAST AREA DUE TO
REGIONAL WILDFIRES. THE SMOKE WILL CAUSE REDUCED VISIBILITIES AND
CREATE UNHEALTHY AIR QUALITY. AS A RESULT AN AIR QUALITY ALERT IS IN
EFFECT THROUGH AT LEAST 5 PM THIS AFTERNOON. THE SMOKE WILL BE MOST
CONCENTRATED IN THE AREAS LISTED ABOVE. PLEASE REFER TO NWS HAZARD
PRODUCT PDXAQAPDT FOR MORE DETAILS ABOUT THE AIR QUALITY ALERT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
FIRE WEATHER WATCH SATURDAY
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
COLUMBIA BASIN OF OREGON, FOOTHILLS OF THE NORTHERN BLUE
MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
BASIN, OCHOCO-JOHN DAY HIGHLANDS
THUNDERSTORMS SATURDAY
EAST SLOPES OF THE WASHINGTON CASCADES, FOOTHILLS OF THE BLUE
MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
WASHINGTON, EAST SLOPES OF THE OREGON CASCADES, GRANDE RONDE
VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON
SMOKE SUNDAY AND WEDNESDAY
EAST SLOPES OF THE WASHINGTON CASCADES, KITTITAS VALLEY,
YAKIMA VALLEY, EAST SLOPES OF THE OREGON CASCADES, WALLOWA
COUNTY
A FIRE WEATHER WATCH IS ALSO IN EFFECT FOR SATURDAY UNTIL LATE
SATURDAY EVENING FOR THE AREAS LISTED ABOVE. THUNDERSTORMS WITH
ABUNDANT LIGHTNING WILL CONTINUE AND SPREAD NORTH AND EAST TO
INCLUDE THE AREAS LISTED FOR SATURDAY. PLEASE REFER TO NWS HAZARD
PRODUCT ID PDXRFWPDT FOR MORE DETAILS ABOUT THE FIRE WEATHER WATCH.
SMOKE WILL CONTINUE TO CREATE DEGRADED AIR QUALITY SUNDAY THROUGH
WEDNESDAY FROM AREA WILDFIRES (PLEASE REFER TO THE AREAS LISTED
ABOVE). HOWEVER CONDITIONS WILL IMPROVE THIS WEEKEND AS A PACIFIC
WEATHER SYSTEM MOVES INTO THE REGION AND HELPS TO MIX OUT THE SMOKE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.Nearby
Red Flag Warnings in Washington, 2012Red Flag Warnings in Oregon, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.